Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Grabbing pain around the stomach, had lung cancer, finished chemotherapy. What is the problem?

My fiance had lung cancer and finished with chemo . He is doing well with that but he has a pain in his torso area that originated in the neck and moves around his torso. He says it is like a grabbing pain. He says it is very painful. Can you help. He was in the hospital for 3 days and they couldn t find the problem. They thought it may be inflammation on his back.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
It can be refered pain from lung cancer since it can irritate pleura and intercostal nerves. also it can be sign of stomach issue or back issue. he should see pain specialist to find the most appropriate medication therapy for him. Also,he should do frequent check up to rule out cancer recurence.If pain persists he should do spine mri and check stomach and pancreas.

Wish you good health. Regards.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor